Bayesian estimation of the time of a decrease in risk-adjusted survival time control charts
Assareh, Hassan & Mengersen, Kerrie (2011) Bayesian estimation of the time of a decrease in risk-adjusted survival time control charts. IAENG International Journal of Applied Mathematics, 41(4), pp. 360-366.
Impact and interest:
Citation counts are sourced monthly from and citation databases.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
|Item Type:||Journal Article|
|Subjects:||Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200)|
|Divisions:||Past > QUT Faculties & Divisions > Faculty of Science and Technology
Past > Schools > Mathematical Sciences
|Deposited On:||19 Jul 2012 06:28|
|Last Modified:||03 Dec 2012 02:06|
Repository Staff Only: item control page